Hi everyone,

I've been managing GAD for a number of years and began 10mg of citalopram in January this year, which was bumped up to 20mg after about 8 weeks. Although I've tried discussing this sensation with my GP, and previously my psychologist, I still have this feeling of being unnaturally high or hyped up for no apparent reason. I was wondering if anyone on here had noticed it, especially when they were talking? I feel like sometimes the words aren't mine... they just get pumped out. I don't necessarily say the wrong thing, it just doesn't feel 100% authentic. You can probably see why this is hard to explain to a medical person ("Stop over analyzing your feelings") but I have to trust my gut instinct. I am considering going back down to 10mg to reduce these side effects, as I'd rather a hint of anxiety than a hyper-reality! Thanks in advance for any of your experiences. All the best :) Matt